# SDR AWXA200700206

- Difficulty date: January 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 32,358 hours, 13,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 297: MSP - LAS - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CREW LOWERED LDG GEAR HANDLE PER ECAM AND THE "L/G GEAR NOT UPLOCKED" ECAM MSG REMAINED.  DECLARED EMERGENCY AND RETURNED TO MSP, THE LANDING WAS UNEVENTFUL.  MX REMOVED AND REPLACED L/G SELECTOR VALVE PER MM 32-31-12-000-001.  PERFORMED LANDING GEAR SWING/NORMAL CHECK PER AWA TASK CARD F4M32301 (INSTALLED LOAN BORROW PART #114079015 S/N 05291).  SYSTEM OPS CHECK WAS GOOD.  A/C WAS BEING MX FERRIED TO PHX FOR NLG ISSUES WHEN SHORTLY AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  SOC AND MOC REQUESTED THE CREW TO RETURN TO MSP.  THE LANDING WAS UNEVENTFUL.  MX PERFORMED A BORESCOPE OF THE NLG UPPER SUPPORT ANTI-ROTATION LUGS, NO DEFECTS NOTED
